# SDR SWAA2012072706236

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 32,820 hours, 19,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS END CAP MISSING AT ROW 1.  REMOVED AND REPLACED END CAP PER M/M.
